# SDR SWAA2013012111586

- Difficulty date: January 16, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,174 hours, 56,675 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6546460
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E SUPPORT ANGLE CRACKED AT RSS 520 AND RSS 537.  R & R ANGLE IAW SRM AND DWG.
